Web Access Research Portal

Research Output Details

Fauser, B and Jarvis, PD and King, RC, “Ribbon Hopf algebras from group character rings”, Linear and Multilinear Algebra, 62 (6) pp. 749-775. ISSN 0308-1087 (2014) [Refereed Article]
Data TypeValue
Type of ResearchPure Basic Research
Research DivisionMathematical Sciences
Research GroupPure Mathematics
Research FieldGroup Theory and Generalisations
Research Objective DivisionExpanding Knowledge
Research Objective GroupExpanding Knowledge
Research Objective FieldExpanding Knowledge in the Mathematical Sciences
Visit Item on eCitehttp://ecite.utas.edu.au/98780
Digital Object Identifierdoi:10.1080/03081087.2013.790385
Scopus Source URLView the full record on Scopus
Scopus Citing URLView the list of citing articles on Scopus
Web of Science® Source URLView the full record on Web of Science®
Web of Science® Citing URLView the list of citing articles on Web of Science®
Web of Science® Related URLView the list of related articles on Web of Science®
Number of Times Cited1